# SDR 0003042297

- Difficulty date: August 12, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N297US
- Make and model: Boeing 727251
- Aircraft serial: 21789
- Aircraft time: 56,042 hours, 36,518 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK, FOUND CRACKS IN NR 1 FORWARD ENGINE MOUNT HOLES A, B, C AND D.  REPAIRED PER EA 22-175183.
